MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTAXTEND BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY FRANCE SAS - 3003895575 DELTAXTEND BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Model Number 2307-01-030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the broach handle was broken during surgery.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
DELTAXTEND BROACH HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10158076
Report Number1818910-2020-13839
Device Sequence Number2911748
Product Code HTQ
UDI-Device Identifier10603295115502
UDI-Public10603295115502
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-01-030
Device Catalogue Number230701030
Device Lot Number5225538
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR